# SDR 2000UALA00524

- Difficulty date: September 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Nr 1 Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KT DUE TO FLIGHT DECK WINDOW PROBLEM.  *S/D*  AIRCRAFT INSPECTED FOR HIGH SPEED RTO.  NO DISCREPENCIES FOUND.  NUMBER 1 SLIDING WINDOW WAS APPARENTLY NOT FULLY SECURED PRIOR TO DEPARTURE.
